Michael Hochman
Title
Cited by
Cited by
Year
On self-similar sets with overlaps and inverse theorems for entropy in
M Hochman
arXiv preprint arXiv:1503.09043, 2015
189*2015
On self-similar sets with overlaps and inverse theorems for entropy
M Hochman
Annals of Mathematics, 773-822, 2014
1852014
A characterization of the entropies of multidimensional shifts of finite type
M Hochman, T Meyerovitch
Annals of Mathematics, 2011-2038, 2010
1532010
Local entropy averages and projections of fractal measures
M Hochman, P Shmerkin
Annals of Mathematics, 1001-1059, 2012
1352012
On the dynamics and recursive properties of multidimensional symbolic systems
M Hochman
Inventiones mathematicae 176 (1), 131, 2009
1142009
On the zero-temperature limit of Gibbs states
JR Chazottes, M Hochman
Communications in Mathematical Physics 297 (1), 265-281, 2010
652010
Hausdorff dimension of planar self-affine sets and measures
B Bárány, M Hochman, A Rapaport
Inventiones mathematicae 216 (3), 601-659, 2019
412019
Dynamics on fractals and fractal distributions
M Hochman
arXiv preprint arXiv:1008.3731, 2010
392010
On the automorphism groups of multidimensional shifts of finite type
M Hochman
Ergodic Theory Dynam. Systems 30 (3), 809-840, 2010
352010
Equidistribution from fractal measures
M Hochman, P Shmerkin
Inventiones mathematicae 202 (1), 427-479, 2015
322015
Genericity in topological dynamics
M Hochman
arXiv preprint math/0605386, 2006
322006
Geometric rigidity of times-m invariant measures
M Hochman
arXiv preprint arXiv:1008.3548, 2010
272010
A ratio ergodic theorem for multiparameter non-singular actions
M Hochman
arXiv preprint arXiv:0901.3605, 2009
272009
Upcrossing inequalities for stationary sequences and applications
M Hochman
The Annals of Probability 37 (6), 2135-2149, 2009
272009
On the dimension of Furstenberg measure for S L 2 ( R ) random …
M Hochman, B Solomyak
Inventiones mathematicae 210 (3), 815-875, 2017
222017
Non-expansive directions for -actions
M Hochman
arXiv preprint arXiv:0906.0609, 2009
222009
Isomorphism and embedding of Borel systems on full sets
M Hochman
Acta applicandae mathematicae 126 (1), 187-201, 2013
202013
Isomorphism and embedding of Borel systems on full sets
M Hochman
Acta applicandae mathematicae 126 (1), 187-201, 2013
202013
Examples of nonpolygonal limit shapes in iid first-passage percolation and infinite coexistence in spatial growth models
M Damron, M Hochman
The Annals of Applied Probability 23 (3), 1074-1085, 2013
162013
On the finite-dimensional marginals of shift-invariant measures
JR Chazottes, JM Gambaudo, M Hochman, E Ugalde
arXiv preprint arXiv:1011.2442, 2010
132010
The system can't perform the operation now. Try again later.
Articles 1–20